فهرست مطالب

Sahand Communications in Mathematical Analysis - Volume:10 Issue: 1, 2018
  • Volume:10 Issue: 1, 2018
  • تاریخ انتشار: 1397/03/29
  • تعداد عناوین: 12
|
  • Narges Nazari, Ghasem Mirhosseinkhani * Pages 1-15
    In this paper, we introduce the concept of the generalized topological molecular lattices as a generalization of Wang's topological molecular lattices, topological spaces, fuzzy topological spaces, L-fuzzy topological spaces and soft topological spaces. Topological molecular lattices were defined by closed elements, but in this new structure we present the concept of the open elements and define a closed element by the pseudocomplement of an open element. We have two structures on a completely distributive complete lattice, topology and generalized co-topology which are not dual to each other. We study the basic concepts, in particular separation axioms and some relations among them.
    Keywords: Topological molecular lattice, Generalized Topological molecular lattice, Generalized order homomorphism, Separation axiom
  • Azadeh Alijani * Pages 17-28
    Generalized frames are an extension of frames in Hilbert spaces and Hilbert C-modules. In this paper, the concept\Similar" for modular g-frames is introduced and all of operator duals (ordinary duals) of similar g-frames with respect to each other are characterized. Also, an operator dual of a given g-frame is studied where g-frame is constructed by a primary gframe and an orthogo- nal projection. Moreover, a g-frame is obtained by two the g-frames and its operator duals are investigated. Finally, the dilation of g- frames is studied.
    Keywords: Dual frame, Similar g, frames, Frame operator, g, frame, Operator dual frame
  • Sanjib Datta *, Tanmay Biswas Pages 29-35
    In this paper we introduce the notion of L ∗-proximate order of meromorphic function and prove its existence.
    Keywords: Meromorphic function, L*, order, L*, proximate order
  • Leila Nasiri, Ali Sameripour * Pages 37-46
    Let
    (Lv)(t)=∑ i,j=1 n (−1) j d j (s 2α (t)b ij (t)μ(t)d i v(t)),
    (Lv)(t)=∑i,j=1n(−1)jdj(s2α(t)bij(t)μ(t)div(t)),
    be a non-selfadjoint differential operator on the Hilbert space L 2 (Ω) with Dirichlet-type boundary conditions. In continuing of papers [10-12], let the conditions made on the operator L be sufficiently more general than [11] and [12] as defined in Section 1. In this paper, we estimate the resolvent of the operator L on the one-dimensional space L 2 (Ω) using some analytic methods.
    Keywords: Resolvent, Distribution of eigenvalues, Non, selfadjoint differential operators
  • Ali Taghavi, Ghasem Alizadeh Afrouzi, Horieh Ghorbani * Pages 47-60
    The aim of this paper is to obtain three weak solutions for the Dirichlet quasilinear elliptic systems on a bonded domain. Our technical approach is based on the general three critical points theorem obtained by Ricceri.
    Keywords: Variable exponent Sobolev space, p(x), Laplacian, Three solutions, Dirichlet problem
  • Javad Farokhi-Ostad *, Ali Reza Janfada Pages 61-71
    In this paper, the special attention is given to the product of two modular operators, and when at least one of them is EP, some interesting results is made, so the equivalent conditions are presented that imply the product of operators is EP. Also, some conditions are provided, for which the reverse order law is hold. Furthermore, it is proved that P(RPQ) is idempotent, if RPQ † has closed range, for orthogonal projections P,Q and R.
    Keywords: Closed range_EP operators_Moore_Penrose inverse_Hilbert C ?
  • Saeedeh Shamsi Gamchi *, Mohammad Janfada, Asadollah Niknam Pages 73-83
    In this paper, we introduce a generalization of Hilbert C ∗-modules which are pre-Finsler modules, namely, C ∗-semi-inner product spaces. Some properties and results of such spaces are investigated, specially the orthogonality in these spaces will be considered. We then study bounded linear operators on C ∗-semi-inner product spaces.
    Keywords: Semi_inner product space_Hilbert C ?_module_C ?_algebra
  • Arslan Hojat Ansari, Abdolrahman Razani * Pages 85-96
    In this paper, via C-class functions, as a new class of functions, a fixed theorem in mplete b-metric spaces is presented. Moreover, we study some results, which are direct consequences of the main results. In addition, as an application, the existence of a solution of an integral equation is given.
    Keywords: Fixed point, Complete metric space, b, metric space, C, class function
  • Jafar Ahmadi Shali *, Ahmadreza Haghighi, Nasim Asghary, Elham Soleymani Pages 97-108
    In this paper, quadratic and sextic B-splines are used to construct an approximating function based on the integral values instead of the function values at the knots. This process due to the type of used B-splines (fourth order or sixth order), called integro quadratic or sextic spline interpolation. After introducing the integro quartic and sextic B-spline interpolation, their convergence is discussed. The interpolation errors are studied. Numerical results illustrate the efficiency and effectiveness of the new interpolation method.
    Keywords: Integro interpolation quartic B, spline, Integro interpolation sextic B, spline, Convergence
  • Ayyarasu Swaminathan * Pages 109-118
    The concept of somewhat pairwise fuzzy α-irresolute continuous mappings and somewhat pairwise fuzzy irresolute α-open mappings have been introduced and studied. Besides, some interesting properties of those mappings are given.
    Keywords: Somewhat pairwise fuzzy alpha, irresolute continuous mapping, Somewhat pairwise fuzzy irresolute alpha, open mapping
  • Ali Bajravani * Pages 119-133
    By substituting the usual notion of open sets in a topological space X with a suitable collection of maps from X to a frame L , we introduce the notion of L-topological spaces. Then, we proceed to study the classical notions and properties of usual topological spaces to the newly defined mathematical notion. Our emphasis would be concentrated on the well understood classical connectedness, quotient and compactness notions, where we prove the Thychonoff's theorem and connectedness property for ultra product of L-compact and L-connected topological spaces, respectively.
    Keywords: Compact Spaces, Connected Spaces, Frame
  • Veerappan Chandrasekar, Somasundaram Parimala * Pages 135-156
    The aim of this paper is to introduce fuzzy (e , almost) e ∗-regular spaces in S ˇostak's fuzzy topological spaces. Using the r-fuzzy e-closed sets, we define r -(r-θ -, r -eθ-) e -cluster points and their properties. Moreover, we investigate the relations among r-(r -θ-, r -eθ-) e -cluster points, r-fuzzy (e, almost) e ∗-regular spaces and their functions.
    Keywords: Fuzzy topology_r_fuzzy e open (closed) sets_r_(r_theta_r_etheta_) e cluster points_r_fuzzy (e_almost) e ?_regular spaces_(strongly_theta_) e irresolute mappings